Parameter-dependent H∞ control for time varying delay polytopic systems

Phat, V.N., Ha, Q.P. and Trinh, Hieu 2010, Parameter-dependent H∞ control for time varying delay polytopic systems, Journal of optimization theory and applications, vol. 147, no. 1, pp. 58-70, doi: 10.1007/s10957-010-9707-0.

Attached Files
Name Description MIMEType Size Downloads

Title Parameter-dependent H∞ control for time varying delay polytopic systems
Formatted title Parameter-dependent H control for time varying delay polytopic systems
Author(s) Phat, V.N.
Ha, Q.P.
Trinh, HieuORCID iD for Trinh, Hieu
Journal name Journal of optimization theory and applications
Volume number 147
Issue number 1
Start page 58
End page 70
Total pages 13
Publisher Springer New York
Place of publication New York, N.Y.
Publication date 2010
ISSN 0022-3239
Keyword(s) H∞ control
polytopic uncertain systems
robust stabilization
linear matrix inequality
Summary This paper addresses the robust stabilization and Hcontrol problem for a class of linear polytopic systems with continuously distributed delays. The control objective is to design a robust H controller that satisfies some exponential stability constraints on the closed-loop poles. Using improved parameter-dependent Lyapunov Krasovskii functionals, new delay-dependent conditions for the robust H control are established in terms of linear matrix inequalities.
Language eng
DOI 10.1007/s10957-010-9707-0
Field of Research 090602 Control Systems, Robotics and Automation
Socio Economic Objective 970109 Expanding Knowledge in Engineering
HERDC Research category C1 Refereed article in a scholarly journal
HERDC collection year 2010
Copyright notice ©2010, Springer Science+Business Media, LLC
Persistent URL

Document type: Journal Article
Collection: School of Engineering
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 6 times in TR Web of Science
Scopus Citation Count Cited 6 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 493 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Mon, 24 Jan 2011, 15:20:46 EST by Sandra Dunoon

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact